# SDR UIEA2019101765728

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,684 hours, 12,543 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, EICAS MESSAGE "FWD EQUIPMENT VALVE". QRH FOLLOWED, DID NOT CLEAR.  RECYCLED EQUIPMENT COOLING SWITCH FROM AUTO TO STANDBY, OPERATION NORMAL AT THIS TIME PER AMM 21-58-00.
